# SDR ASOA20120829079V

- Difficulty date: August 29, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Pin
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT MLG AFT UPPER TRUNNION OTBD MATING SURFACE CRACKED.  MX COMPLETED REPAIR OF AFT UPPER MLG TRUNNION IAW EC5750-01483.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
